Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Warts on arms, knees, increasing in number. Will zinc sulphate tablets help?

Hello Doctor, I have flat warts on my arms and knees. They have been increasing and i am fed up trying all types of treatment. Is there an easy way to get rid of them permanently ? I have heard that Zinc sulphate tablets help get rid of them. Should i try them ? If so, please let me know the name of the tablet, dosage and how it should be taken.
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Sushma,
Warts are caused by human papilloma virus. They are contagious.
You can avoid their spread by checking autoinoculation from one site to other.
Most of the medical treatments work by immunomodulation i.e. by boosting up your immunity. Zinc is one such immunomodulator. No certain reply is there regarding effectiveness of these drugs.
There are some dermatosurgical modalities also. Better you consult a dermatologist so that the best suitable therapy can be initiated.
Dr. Ajit Singh
MD - Skin & VD
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor